Vol. 6, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 3-4
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 3-4
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
Cover
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 2325-3444 (e-only)
ISSN: 2326-7186 (print)
Operators on Bourgain–Delbaen spaces

Daniele Puglisi

Vol. 6 (2018), No. 1, 61–67
Abstract

We prove that, whenever we pick real numbers a,b such that 0 < b < a < 1, a + b > 1, and a3 + b3 = 1, then every bounded linear operator from 2 to Xa,b and from Xa,b to 2 must be compact, where Xa,b is the Bourgain–Delbaen space.

Keywords
compact operators, Bourgain–Delbaen spaces
Mathematical Subject Classification 2010
Primary: 47B10
Milestones
Received: 20 October 2017
Revised: 11 December 2017
Accepted: 11 January 2018
Published: 21 March 2018

Communicated by Raffaele Esposito
Authors
Daniele Puglisi
Department of Mathematics and Computer Sciences
University of Catania
Catania
Italy